International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 2, Part A
Approximate Analytical Solutions of Fractional Nonlinear Physical Differential EquationsAuthor(s):
AS Abedl-Rady, SZ Rida, AAM Arafa and HR Abedl-RahimAbstract:
In this paper, we propose a new approximate method, namely homotopy perturbation natural transform method (HPNTM) to solve fractional differential equations arising in physics. This method is a combination of the natural transform method and the homotopy perturbation method. The results reveal that the method is very effective, simple and can be applied to other physical differential equations. The fractional derivatives are described in the Caputo sense.Pages: 06-12 | Views: 951 | Downloads: 42Download Full Article: Click Here
How to cite this article:
AS Abedl-Rady, SZ Rida, AAM Arafa and HR Abedl-Rahim. Approximate Analytical Solutions of Fractional Nonlinear Physical Differential Equations. International Journal of Statistics and Applied Mathematics. 2016; 1(2): 06-12.